# SDR UIEA2021110102315

- Difficulty date: October 31, 2021
- Submitted: November 2, 2021
- Operation: Air carrier
- Aircraft: N1511A
- Make and model: Boeing 767383
- Aircraft serial: 24318
- System (JASC): 2100 · Air Conditioning System
- Part: None
- Condition: None
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K, O

## Discrepancy

FWD EQ EXH FAN STATUS MESSAGE WHILE IN FLIGHT.(  CYCLED BREAKER PER AMM 21-58-06. MSG CLEARED. A/C OK AT THIS TIME.  )
